Alert archive / Maryland / Wind Advisories in 2018

Wind Advisory 2, NWS Wakefield, VA

March 3, 20184 counties in Maryland; Accomack County, Northampton County, Virginia

NWS Wakefield, VA issued this wind advisory at Mar 3, 2018, 3:43 AM EST for 4 counties in Maryland; Accomack County, Northampton County, Virginia. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2018, 3:43 AM EST (08:43 UTC)
Expired
Mar 3, 2018, 10:27 AM EST
In force
7 hr
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA, Northampton County, VA

The radar

The Dover AFB radar (KDOX), 93 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2018-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2018-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

164 
WWUS71 KAKQ 030843
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
343 AM EST Sat Mar 3 2018

MDZ021>025-VAZ099-100-031645-
/O.CAN.KAKQ.HW.W.0001.000000T0000Z-180303T1100Z/
/O.NEW.KAKQ.WI.Y.0002.180303T0843Z-180303T1700Z/
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Accomack-Northampton-
Including the cities of Cambridge, Salisbury, Crisfield, 
Princess Anne, Snow Hill, Ocean City, Chincoteague, 
Wallops Island, Melfa, Exmore, Cape Charles, Cheapside, 
Fishermans Island, Kiptopeke, Kiptopeke State Park, 
and Plantation
343 AM EST Sat Mar 3 2018

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Wakefield has issued a Wind
Advisory, which is in effect until noon EST today. The High Wind
Warning has been cancelled.

* AREAS AFFECTED: The Virginia and the Lower Maryland Eastern 
  Shore.

* HAZARDS: Strong wind gusts.

* WINDS: Northwest 20 to 30 mph with gusts to 45 to 50 mph.

* TIMING: through noon Saturday.

* IMPACTS: Strong wind gusts may cause downed tree limbs and 
  small trees. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds are forecast to be
31 to 39 mph or gusts will range between 46 and 57 mph.  Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use caution
until the winds subside.

&&

$$

NCZ015>017-102-VAZ075>078-084>086-095-097-098-523>525-030945-
/O.CAN.KAKQ.HW.W.0001.000000T0000Z-180303T1100Z/
Pasquotank-Camden-Western Currituck-Eastern Currituck-
Westmoreland-Richmond-Northumberland-Lancaster-Gloucester-
Middlesex-Mathews-Norfolk/Portsmouth-Chesapeake-Virginia Beach-
York-Newport News-Hampton/Poquoson-
Including the cities of Elizabeth City and Corolla
343 AM EST Sat Mar 3 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Wakefield has cancelled the High
Wind Warning. Expect a northwest wind of wind of 20 to 25 mph
today with gusts to 35 to 40 mph.

$$

NCZ014-030>032-VAZ062-064-069-081>083-089-090-093-096-509>522-
030945-
/O.CAN.KAKQ.WI.Y.0001.000000T0000Z-180303T1100Z/
Gates-Bertie-Chowan-Perquimans-Goochland-Caroline-Powhatan-
Prince George-Charles City-New Kent-Surry-James City-
Isle of Wight-Suffolk-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
Including the cities of Edenton, Goochland, Petersburg, Hopewell,
Barham, Gwaltney Corner, Bacons Castle, Chippokes State Park, 
Hog Island Game Reserve, Poolesville, Booth Fork, Williamsburg, 
Louisa, Mineral, Ashland, Mechanicsville, Bon Air, Midlothian, 
Chesterfield, Chester, Colonial Heights, Richmond, Sandston, 
Aylett, King William, West Point, King And Queen Court House, 
Tappahannock, and Dunnsville
343 AM EST Sat Mar 3 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wakefield has cancelled the Wind
Advisory. Expect a northwest wind of wind of 15 to 20 mph today 
with gusts to 30 to 35 mph.

$$
2 follow-up statements
004 
WWUS71 KAKQ 031437
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
937 AM EST Sat Mar 3 2018

MDZ021>025-VAZ099-100-031700-
/O.CON.KAKQ.WI.Y.0002.000000T0000Z-180303T1700Z/
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Accomack-Northampton-
Including the cities of Cambridge, Salisbury, Crisfield, 
Princess Anne, Snow Hill, Ocean City, Chincoteague, 
Wallops Island, Melfa, Exmore, Cape Charles, Cheapside, 
Fishermans Island, Kiptopeke, Kiptopeke State Park, 
and Plantation
937 AM EST Sat Mar 3 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* AREAS AFFECTED: The Virginia and the Lower Maryland Eastern 
  Shore. 

* HAZARDS: Strong wind gusts.

* WINDS: Northwest 20 to 30 mph with gusts to 45 to 50 mph.

* TIMING: through noon Saturday.

* IMPACTS: Strong wind gusts may cause downed tree limbs and 
  small trees. Scattered power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds are forecast to be
31 to 39 mph or gusts will range between 46 and 57 mph.  Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$
581 
WWUS71 KAKQ 031527
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
1027 AM EST Sat Mar 3 2018

MDZ021>025-VAZ099-100-031630-
/O.CAN.KAKQ.WI.Y.0002.000000T0000Z-180303T1700Z/
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Accomack-Northampton-
Including the cities of Cambridge, Salisbury, Crisfield, 
Princess Anne, Snow Hill, Ocean City, Chincoteague, 
Wallops Island, Melfa, Exmore, Cape Charles, Cheapside, 
Fishermans Island, Kiptopeke, Kiptopeke State Park, 
and Plantation
1027 AM EST Sat Mar 3 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wakefield has cancelled the Wind
Advisory.

North to Northwest winds will continue to gust today to 35 mph 
with up to 40 mph in areas close to the water. However high wind 
gusts of 50 mph or greater are not expected, therefore the 
advisory has been canceled.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Mar 3, 1:06 AM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 3, 1:06 AM EST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
106 AM EST Sat Mar 3 2018

.SYNOPSIS...
Low pressure will rapidly intensify off the northern Mid
Atlantic coast, as it slowly drifts east and out to sea overnight
through Saturday. High pressure will gradually build into and
over the area Saturday night into Monday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 9 pm...Have dropped Wind Advy across portions of the
Piedmont and interior NE NC, per observations and observation
trends. High Wind Warning continues near the Bay, Ocean and
Potomac River. Still getting some observations AOA 50 kts in
gusts, although winds have slowly trended downward since sunset.
Similar trend seen in winds inland from High Wind Warning, and
have replaced that warning, which included the RIC metro area,
with a Wind Advy.

Satellite imagery continues to show intense low SE of Montauk
Point swirling southward. This trend will persist overnight,
allowing stronger winds to be maintained along the coast/near
the Bay. Radar/sfc observation trends suggest that precipitation
over the Lower MD Ern Shore is on the wane, and will be ended
around 03z. WIll be making some adjustments to sky grids, as
clouds still holding fast along/east of I-95. This may also
mitigate temperature fall overnight, and may need to adjust min
temps.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
Strong ocean storm drifts S...then E this weekend...then moves
farther away from the E coast Mon. Remaining breezy/windy (on
NNW winds) Sat...worst of the conditions will be E of I 95
toward the coast. Mainly sunny W to partly sunny closer to the
coast Sat w/ highs around 50F near the coast to the m50s inland.

The winds finally begin to diminish Sat night through Sun as sfc
hi pres builds into the region from the W-N. Mainly SKC w/ lows
Sat night in the u20s W of I 95 to the m-u30s at the coast.
Highs Sun in the u40s-around 50F E to the 50-55F inland.

Dry...seasonable wx expected Sun night through Mon w/ sfc hi
pres in control. Winds will be light and conditions SKC. Lows
Sun night around 30F W to the m-u30s at the coast. Highs Mon
55-60F inland to the u40s-l50s at the coast.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Sfc hi pres slides off the coast Mon night. After that...lo
pres tracking into/through the Great Lakes Tue-Wed pushes a
cold front across the local area w/ SHRAs (highest PoPs Tue
night-Wed morning). Timing of that front now a bit more
consistent between the GFS/ECMWF. Trough aloft will lag and
cross the region Wed afternoon into Wed night keeping VRB clouds
and very lo CHC PoPs. By Thu-Fri...dry and cool. Highs Tue
around 50F N to the u50s SE. Then...most highs Wed-Fri in the
l-m50s each day. Lows Mon night ranging through the 30s...then
Tue night from the u30s NW to the u40s SE. Lows Wed/Thu nights
mainly in the l-m30s.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Strong low pressure spinning well off the nrn Mid Atlc coast
early this morning, will continue moving ESE and out to sea
today into Sun. NW winds gusting between 30 and 40 kt will
persist into midday today at most of the TAF sites, then turn
more N and weaken slowly between 20 and 30 kt gusts this aftn
into Sun morning. Otherwise, expect VFR conditions today into
Sun. VFR conditions and decreasing winds will prevail Sun thru
Mon, as sfc high pressure builds into and over the region fm the
W-N.

&&

.MARINE...
A low pressure system will continue to rapidly intensify off the New
England coast this evening and overnight. The low will slowly drift
east and out to sea late tonight through Saturday. High pressure
gradually builds back into the area Saturday night into Monday.

Storm Warnings remain in effect for all waters through Saturday
morning/afternoon (into tonight for the rivers). Seeing a bit of a
"lull" at the moment (compared to earlier) with gusts around 45 to
50 knots. Short range models and wind probabilities have shown the
potential for a secondary surge of stronger winds mainly after 22Z
and lasting into the first part of the night. Expect another period
of wind gusts of 55 to 60+ knots at this time. Winds begin to slowly
diminish overnight, but gale conditions will likely continue through
much of the day Saturday into Sunday. Seas continue to build to 7 to
12 feet tonight and waves in the Bay continue to build to 5 to 8
feet.

Marine conditions then slowly improve into Mon and Tue as high
pressure builds in from the west, but still expect lingering seas
above 5 ft during this timeframe.

&&

.TIDES/COASTAL FLOODING...
Coastal flood warnings are in effect for the ocean side of the
Lwr MD Eastern Shore, both sides of the VA Eastern Shore, and
Hampton Roads down through Outer Banks Currituck. Coastal flood
advisorys now in effect for portions of the VA Peninsula and
Middle Peninsula for Sat morning's high tide cycle.

The strong NW winds tonight gradually become N Sat morning into
Sat aftn. Tides thus far have remained well below coastal flood
levels, and are still near low water advisory criteria at some
locations. Thus, the onset of coastal flooding looks to be
delayed beyond Saturday morning's high tide. In fact, if current
trends persist, moderate flooding may not materialize, except in
a couple locations along the coast. We will monitor water levels
trends closely the next 24 hours. In addition, long period
swell of 8-11 ft will begin to impact the beaches later Sat into
Sat night. This could cause considerable and possible severe
beach/dune erosion all along the ocean especially by the Sat
night high tide cycle. With the low being so slow to move
through the weekend, expect the threat for coastal flooding and
beach erosion to persist through Sun.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...High Wind Warning until 6 AM EST early this morning for
     MDZ021>025.
     Coastal Flood Warning from 7 AM this morning to 5 PM EST
     Sunday for MDZ024-025.
NC...Wind Advisory until 6 AM EST early this morning for NCZ014-
     030>032.
     High Wind Warning until 6 AM EST early this morning for
     NCZ015>017-102.
     Coastal Flood Warning from 7 AM this morning to 5 PM EST
     Sunday for NCZ102.
VA...Wind Advisory until 6 AM EST early this morning for VAZ062-064-
     069-081>083-089-090-093-096-509>522.
     High Wind Warning until 6 AM EST early this morning for
     VAZ075>078-084>086-095-097>100-523>525.
     Coastal Flood Advisory from 7 AM this morning to 1 PM EST this
     afternoon for VAZ084-086-523-525.
     Coastal Flood Warning from 7 AM this morning to 5 PM EST
     Sunday for VAZ095-097>100.
MARINE...Storm Warning until 10 AM EST this morning for ANZ630>632-634-
     650-652-654.
     Storm Warning until 1 PM EST this afternoon for ANZ656-658.
     Gale Warning until 1 PM EST this afternoon for ANZ633-635>638.

&&

SYNOPSIS...ALB/MPR
NEAR TERM...ALB/WRS
SHORT TERM...ALB
LONG TERM...ALB
AVIATION...TMG
MARINE...AJZ/MAS
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Mar 2, 9:01 PM EST, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
901 PM EST Fri Mar 2 2018

VAZ062-064-069-081>083-089-090-093-096-509>522-040215-
Goochland-Caroline-Powhatan-Prince George-Charles City-New Kent-
Surry-James City-Isle of Wight-Suffolk-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
901 PM EST Fri Mar 2 2018

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, north central Virginia, south central Virginia
and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Winds will continue gusty from the northwest on Saturday, although
much weaker than Friday. However, some areas could gust 30 to 35 mph
at times on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ048-060-061-065>068-079-080-087-088-092-040215-
Fluvanna-Prince Edward-Cumberland-Mecklenburg-Lunenburg-Nottoway-
Amelia-Brunswick-Dinwiddie-Greensville-Sussex-Southampton-
901 PM EST Fri Mar 2 2018

This Hazardous Weather Outlook is for central Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ075>078-085-524-040215-
Westmoreland-Richmond-Northumberland-Lancaster-Middlesex-
Newport News-
901 PM EST Fri Mar 2 2018

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...

This Hazardous Weather Outlook is for east central Virginia,
eastern Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Winds will continue gusty from the northwest on Saturday, although
weaker than Friday. However, some areas could gust 35 to 45 mph at
times on Saturday. A Wind Advisory could be needed on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ084-086-523-525-040215-
Gloucester-Mathews-York-Hampton/Poquoson-
901 PM EST Fri Mar 2 2018

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST SATURDAY...

This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

In addition, winds will continue gusty from the northwest on
Saturday, although weaker than Friday. However, some areas could
gust 35 to 45 mph at times on Saturday. A Wind Advisory may be needed
on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-100-040215-
Maryland Beaches-Accomack-Northampton-
901 PM EST Fri Mar 2 2018

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 7 AM SATURDAY TO 5 PM EST
SUNDAY...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.

In addition, winds will continue gusty from the northwest on
Saturday, although much weaker than Friday. However, some areas could
gust 35 to 45 mph at times on Saturday. A Wind Advisory may be needed
on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ015>017-040215-
Pasquotank-Camden-Western Currituck-
901 PM EST Fri Mar 2 2018

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Winds will continue gusty from the northwest on Saturday, although
much weaker than Friday. However, some areas could gust 35 to 40 mph
at times on Saturday. A Wind Advisory may be needed on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ095-097-040215-
Norfolk/Portsmouth-Chesapeake-
901 PM EST Fri Mar 2 2018

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 7 AM SATURDAY TO 5 PM EST
SUNDAY...

This Hazardous Weather Outlook is for southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.

In addition, winds will continue gusty from the northwest on
Saturday, although weaker than Friday. However, some areas could
gust 35 to 45 mph at times on Saturday. A Wind Advisory may be needed
on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ098-040215-
Eastern Currituck-Virginia Beach-
901 PM EST Fri Mar 2 2018

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 7 AM SATURDAY TO 5 PM EST
SUNDAY...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.

In addition, winds will continue gusty from the northwest on
Saturday, although weaker than Friday. However, some areas could
gust 35 to 45 mph at times on Saturday. A Wind Advisory may be needed
on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ014-030>032-040215-
Gates-Bertie-Chowan-Perquimans-
901 PM EST Fri Mar 2 2018

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

In addition, winds will continue gusty from the northwest on
Saturday, although much weaker than Friday. However, some areas could
gust to 30 mph at times on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012-013-040215-
Northampton-Hertford-
901 PM EST Fri Mar 2 2018

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>023-040215-
Dorchester-Wicomico-Somerset-
901 PM EST Fri Mar 2 2018

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

In addition, winds will continue gusty from the northwest on
Saturday, although weaker than Friday. However, some areas could
gust 35 to 45 mph at times on Saturday. A Wind Advisory may be needed
on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ024-040215-
Inland Worcester-
901 PM EST Fri Mar 2 2018

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 7 AM SATURDAY TO 5 PM EST
SUNDAY...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.

In addition, winds will continue gusty from the northwest on
Saturday, although weaker than Friday. However, some areas could
gust 35 to 45 mph at times on Saturday. A Wind Advisory may be needed
on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

wrs

In the hours before

Local storm report, Mar 2, 9:51 PM EST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
951 PM EST FRI MAR 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND DMG CALLAO                  37.97N 76.56W
03/02/2018                   NORTHUMBERLAND     VA   EMERGENCY MNGR

            ROOF BLOWN OFF CALLAO APARTMENTS. RESIDENTS
            DISPLACED. NO INJURIES REPORTED.

&&

WRS

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 10:12 AM ESTCoastal Flood AdvisoryAKQWorcester40 hr
Mar 3, 6:46 PM ESTHigh Surf AdvisoryAKQWorcester4 days
Mar 2, 9:50 PM ESTGale WarningAKQ17 hr
Mar 3, 7:49 AM ESTLow Water AdvisoryAKQ12 hr
Mar 3, 12:41 PM ESTSmall Craft AdvisoryAKQ6 days

Nearby

Wind Advisories in Maryland, 2018Wind Advisories in Virginia, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.